# SDR DALA2024041504459

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 110,243 hours, 16,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Part number: UNKNOWN
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER ESCAPE SLIDE LIGHT SQUIB WOULD NOT TEST DURING PDC. CORRECTIVE ACTION: REPLACED OVERWING ESCAPE SLIDE PSU IAW B767 AMM 33-51 SQUIB LIGHTS TESTNORMAL
